Jump to content
Clubplanet Nightlife Community
Sign in to follow this  
dancetilludrop

Very Scared after doing e this last time

Recommended Posts

hi... need some advice...

I'm 27... Partied faily hard with for about two years, and then really got out of the scene for the past two years. Maybe a theme party here or there, but nothing intense.

Went down to WMC last week for my buddies bacchelor party and I overdid it to say the least

13 pills in 3 days, and bumped some K also.

Way too much I know. I wish someone would have stopped me.

Anyway.. Its almost a week later and I still don't feel back to normal yet. I have a detached feeling, and feel anxiety @ the same time. I am not sure if it's my nerves or I did something permanent. My friends also say they don't feel quite "right" yet.

Looking for some advice or experiences from people that have had this feeling and how long to expect it to last. I have no problem sleeping or eating, etc. Just an un easy feeling.

Thanks

Share this post


Link to post
Share on other sites

and this is why i dont do that shit anymore:rolleyes:

sounds like you blew out your brain's store of that feel-good substance known as serotonin... I would say go to your local gnc, pick up some 5-htp - it MIGHT help restore some of that lost neurotransmitter to your tired brain cells... other than that, eat healthy, get your sleep, and dont do that again for a long while, at least... anyone else???:confused:

btw and did u "dance till u dropped"?

Share this post


Link to post
Share on other sites

Yeap!

Got old for me 2 years ago. I decide to pull a Mulligan and look what happens...lol

Deep Fried Seratonin.

Hopefully it will subside with time. Few people have told me to take Prozak, but @ 28 I dont need to be on mood meds every day to cope with reality. :hat:

Share this post


Link to post
Share on other sites

You'll be fine soon. I've gone to Vegas and pulled the same shit. When we all got back we were lost in a wilderness of pain. It took longer than usual since I probably did about the same amount you mentioned. I'd say 7 or 8 days later I felt fine.

Share this post


Link to post
Share on other sites

You need to replenish your body with all the nutrients you robbed yourself of after entering the drop zoneB12, MEGA MEN vitamins work well also immediately after done partying. Also 5htp does help you just have to take shitloads of it at a time trust me I know this!!! It usually comes in 50mg caps if you are lucky you can find 100mg but only online, also look for 5htp that has vit b6 and valerian root in it, helps calm down the nerves. After conference immediately I started taking doses of 600-700 mg of 5HTP everyday along with GBL(The best antidepressant on the planet, 2 caps a night and I am referring to the mixed blend 1 ounce GBL 4 ounces water which keeps the gbl safe so you don't go into a g hole,coma,hospital, this dilutes it enough to keep it safe and sound,if you are not a respondsible person who knows how to measure shit correctly then stay away from the GBL and stick with just the vitamins and 5htp!!!!!!!.

Share this post


Link to post
Share on other sites
Originally posted by dancetilludrop

hi... need some advice...

I'm 27... Partied faily hard with for about two years, and then really got out of the scene for the past two years. Maybe a theme party here or there, but nothing intense.

Went down to WMC last week for my buddies bacchelor party and I overdid it to say the least

13 pills in 3 days, and bumped some K also.

Way too much I know. I wish someone would have stopped me.

Anyway.. Its almost a week later and I still don't feel back to normal yet. I have a detached feeling, and feel anxiety @ the same time. I am not sure if it's my nerves or I did something permanent. My friends also say they don't feel quite "right" yet.

Looking for some advice or experiences from people that have had this feeling and how long to expect it to last. I have no problem sleeping or eating, etc. Just an un easy feeling.

Thanks

one word.... MODERATION

Share this post


Link to post
Share on other sites

moderation and WMC in the same sentence? hahaha, i don't think so. :laugh:

joking aside, holy shit yo. that was a lot of crap you took. however, you have to understand that you will feel like shit for a significant amount of time. i'd give you 2 weeks - 1 month. keep in mind your seratonin levels are probably nonexistent right now. you can't just deplete them and think within a day or so it will all return back to normal.

your brain will take awhile to recover and there's actually no guarantee that your seratonin levels will ever reach the same normal level it had before. that's the risk we take when we do substances and the consequences are still unknown.

take 5htp in moderation, try not to dig yourself into a big black hole of depression, try doing normal activities (exercise, reading, go out and enjoy the weather, etc) and it will pass. good luck.

Share this post


Link to post
Share on other sites

some notes.....

It takes quite a bit of time to rebuild your seratonin levels back to "normal" (weeks)

But like you dont need a full tank of gas to run your car, you can have diminished seratonin levels and still feel fine. But if you go through a lot of stress or roll again etc... you are not going to handle it as well as if you gave your body time to build its levels

back up.

So while you feel fine, you brain is still replenishing its supply of seratonin, and yes 5-HTP does help a bit in the long run and take one with a b vitamin included or with a b-vit because you need it to convert it to seratonin.

A ssri will help a great deal, but yes they take a few weeks, wich is a good thing actually since you dont want your brain storing ALL the seratonin and not releasing any.

and most of all a SSRI (Prozac, Zoloft, etc..) will not effect you at all if you don't have depleated seratonin levels.

Share this post


Link to post
Share on other sites

Shroomy!

thanks a ton man1

I have no intention of rolling anymore. Not worth the headaches (literally)

I have been taking 5HTP and Vit B each and every day. I am kind of leary against taking precriptions to balance this back out. What excuse can I give me doctor? I took e? lol

Share this post


Link to post
Share on other sites
Originally posted by dancetilludrop

I hear you guys.

It's about a week and ahalf later here and I feel soooooo much better.

Not detached feeling anymore... No depression... I guess my seratonin rebuilds fairly quickly.

My sex drive sucks however :(:confused:

awwww

that's why i think the white lady* is way better, however more expensive it is. i feel for you -- we shouyld start an after-e-support-group or forum (hey if there is a separate *hip-hop* forum, why not?);)

Share this post


Link to post
Share on other sites
Originally posted by shroomy

some notes.....

It takes quite a bit of time to rebuild your seratonin levels back to "normal" (weeks)

But like you dont need a full tank of gas to run your car, you can have diminished seratonin levels and still feel fine. But if you go through a lot of stress or roll again etc... you are not going to handle it as well as if you gave your body time to build its levels

back up.

So while you feel fine, you brain is still replenishing its supply of seratonin, and yes 5-HTP does help a bit in the long run and take one with a b vitamin included or with a b-vit because you need it to convert it to seratonin.

A ssri will help a great deal, but yes they take a few weeks, wich is a good thing actually since you dont want your brain storing ALL the seratonin and not releasing any.

and most of all a SSRI (Prozac, Zoloft, etc..) will not effect you at all if you don't have depleated seratonin levels.

hey what about xanax? that helped me...

Share this post


Link to post
Share on other sites

Prozac bro..

feel better..

Actually time will heal best.. 7 days and u be fine..

Originally posted by dancetilludrop

hi... need some advice...

I'm 27... Partied faily hard with for about two years, and then really got out of the scene for the past two years. Maybe a theme party here or there, but nothing intense.

Went down to WMC last week for my buddies bacchelor party and I overdid it to say the least

13 pills in 3 days, and bumped some K also.

Way too much I know. I wish someone would have stopped me.

Anyway.. Its almost a week later and I still don't feel back to normal yet. I have a detached feeling, and feel anxiety @ the same time. I am not sure if it's my nerves or I did something permanent. My friends also say they don't feel quite "right" yet.

Looking for some advice or experiences from people that have had this feeling and how long to expect it to last. I have no problem sleeping or eating, etc. Just an un easy feeling.

Thanks

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×